MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 6844295
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a non-reproducible, lower than expected glucose (glu) result was obtained from a single patient sample processed using vitros chemistry products glu-ca xt slide lot: 7426-0023-8065 on a vitros xt7600 integrated system (s/n: (b)(6).The result was lower than expected compared to the results obtained for the same patient sample on two alternate vitros xt7600 systems at the customer site.A definitive assignable cause of the event could not be determined.Historical quality control results for vitros glu lot: 7426-0023-8065 showed inaccuracy and imprecision, therefore this reagent lot cannot be fully ruled out as a contributor to the event.However, continual tracking and trending of complaint data has not identified any signals to suggest there is a systemic quality issue with vitros glu reagent lot: 7426-0023-8065.The chu requested that the customer process a vitros alkp (alkaline phosphatase) precision test on the vitros xt7600 system that produced the lower-than-expected result to confirm the analyzer performance, however this was not completed at the time of this report.Therefore, an issue with the xt7600 integrated system cannot be fully ruled out as a contributor to the event.Pre-analytical sample processing could not be ruled out as a contributing factor as the customer was not following the sample collection device manufacturers recommended centrifugation protocol.Improper pre-analytical sample handling could not be ruled out as a contributor to the event.A review of the pressure profiles of the individual patient sample runs confirmed that there was no indication that a pre-analytical patient sample mix-up occurred.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a non-reproducible, lower than expected glucose (glu) result was obtained from a single patient sample processed using vitros chemistry products glu-ca xt slide lot: 7426-0023-8065 on a vitros xt7600 integrated system (s/n: (b)(6).The result was lower than expected compared to the results obtained for the same patient sample on two alternate vitros xt7600 systems at the customer site.Patient sample result of <20.0 mg/dl vs the expected result of 254.0 mg/dl biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The lower-than-expected vitros glu result was reported from the laboratory, and a corrected report was later issued for the result of 254.0 mg/dl.No treatment was altered, initiated or stopped based upon the initial reported result.There have been no reported allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).

Brand Name
VITROS XT CHEMISTRY PRODUCTS GLU-CA SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24046734
Report Number1319809-2026-00001
Device Sequence Number10022762
Product Code CGA
UDI-Device Identifier10758750031795
UDI-Public(01)10758750031795(17)270301(11)250916(10)742600238065
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844295
Device Lot Number7426-0023-8065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown